# SDR SWAA2023110817787

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 54,782 hours, 30,103 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPR I/B ACCESS PANEL SUPPORT; FWD ATTACH BRACKET CRACKED. (Z BRACKET)<[01] R&R LEFT WING UPR I/B ACCESS PANEL SUPPORT; FWD ATTACH BRACKET. (Z BRACKET) IN REF TO SRM 51-40-02.
